ADVERTISEMENT
ADVERTISEMENT

Q. What could be the reason for my dizziness and increased blood pressure?

Answered by
Dr. Salah Saad Shoman
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Feb 08, 2017 and last reviewed on: Apr 21, 2021

Hi doctor,

I experienced dizziness as from this morning. Later in the noon, I felt as if my head is spinning and could not focus properly. I felt that my hands became numb and fingertips turning blue. I went to a pharmacy sweating on my forehead. They took my blood pressure and it was 142/103 mmHg. It became more steady later and I felt better after eating. I also fainted a week ago in client's office. I think it may have been due to high stress. I felt dizzy and wanted to vomit. I am currently on Venlor and Valdoxan.

ADVERTISEMENT
#

Hi,

Welcome to icliniq.com.

  • The symptoms you are experiencing are side effects of your medications.
  • Hypertension is a common side effect of Venlor (Venlafaxine), while dizziness, feeling sleepy, unable to focus, nausea and excessive sweating are all the common side effects of Valdoxan (Agomelatine).
  • I recommend that you refer to your doctor to either decrease the dose or change the medication. I hope you find this helpful and I wish you good health.

For further information consult an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
High Blood Pressure: Things You Need To Know!!

Co-morbid conditions such as diabetes mellitus accelerate the organ damage ...   Read full

Hypertension - How Aware Are You?

.. your knowledge and teaches you hypertension facts .. ...   Read full

My blood pressure is erratic. Please help.

.. rate is high. Please do a free T4, T3, and TSH (thyroid stimulating hormone) test. For your BP (blood pressure), you can take Met XL (Metoprolol) 50 one tablet, once daily at around 8 AM and tablet Stamlo (Amlodipine) 5 one tablet at around 5 P...   Read full

ADVERTISEMENT

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Management of Coronasomnia
Coronasomnia refers to increased sleep problems among people during the COVID-19 pandemic. Read the below article to get...  Read more»
Balantidiasis - Causes, Signs and Symptoms, Diagnosis, Treatment, and Prevention
Balantidiasis is a rare bacterial infection caused by a parasite called Balantidium coli. Read the article below to know...  Read more»
JAK Inhibitors in Treating Rheumatoid Arthritis
Doctors mainly suggest JAK or Janus kinase inhibitors for patients with rheumatoid arthritis to ease their symptoms. Rea...  Read more»

Ask your health query to a doctor online?

Ask an Internal Medicine Physician Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.